Issues

 / 

1984

 / 

November

  

Reviews of topical problems


Modulated, or long-periodic, magnetic structures of crystals


Institute of Metal Physics, Ural Division of the Russian Academy of Sciences, ul. S Kovalevskoi 18, Ekaterinburg, 620219, Russian Federation
Text can be downloaded in Russian. English translation is available here.
PACS: 75.25.+z, 75.30.Kz, 75.30.Gw, 75.60.Ej (all)
DOI: 10.1070/PU1984v027n11ABEH004120
URL: https://ufn.ru/en/articles/1984/11/d/
Citation: Izyumov Yu A "Modulated, or long-periodic, magnetic structures of crystals" Sov. Phys. Usp. 27 845–867 (1984)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Izyumov:1984,
	author = {Yu. A. Izyumov},
	title = {Modulated, or long-periodic, magnetic structures of crystals},
	publisher = {Physics-Uspekhi},
	year = {1984},
	journal = {Phys. Usp.},
	volume = {27},
	number = {11},
	pages = {845-867},
	url = {https://ufn.ru/en/articles/1984/11/d/},
	doi = {10.1070/PU1984v027n11ABEH004120}
}

Оригинал: Изюмов Ю А «Модулированные, или длиннопериодические, магнитные структуры кристаллов» УФН 144 439–474 (1984); DOI: 10.3367/UFNr.0144.198411d.0439

Cited by (154) Similar articles (20)

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions